# SDR USAA051476

- Difficulty date: December 8, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 40,702 hours, 40,702 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME CRACKED BS 727D.  REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER IAW TR 53-10-20C, DEFECT SIZE: FUSELAGE FRAME CRACKED AT LT PSU RAIL ATTACH BRACKET, CRACK MEASURES .65 INCHES.
